Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 181, NWS Atlanta, GA

May 9, 2025Baldwin County, Hancock County, Putnam County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 9, 2025, 12:51 AM EDT for Baldwin County, Hancock County, Putnam County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2025, 12:51 AM EDT (04:51 UTC)
Expired
May 9, 2025, 1:15 AM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, GA, Hancock County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1326 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1326 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1420 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

534 
WUUS52 KFFC 090451
SVRFFC
GAC009-141-237-090515-
/O.NEW.KFFC.SV.W.0181.250509T0451Z-250509T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1251 AM EDT Fri May 9 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Baldwin County in central Georgia...
  Southeastern Putnam County in central Georgia...
  West central Hancock County in east central Georgia...

* Until 115 AM EDT.

* At 1251 AM EDT, a severe thunderstorm was located near Meriwether,
  or 9 miles northwest of Milledgeville, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Milledgeville, Eatonton, Meriwether, Rockville, Plant Harlee
  Branch, Browns Crossing, Resseaus Crossroads, Oconee Springs Park,
  and Warfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3327 8310 3303 8333 3308 8341 3314 8342
      3318 8343 3318 8348 3341 8334
TIME...MOT...LOC 0451Z 214DEG 21KT 3315 8338 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 10:18 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 8, 10:18 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1018 PM EDT Thu May 8 2025

...Evening Update...

.UPDATE...
Issued at 1003 PM EDT Thu May 8 2025

A couple of clusters of thunderstorms remain ongoing at this
hour. One area across northwest Georgia is gradually pushing
eastward ahead of a surface front while another area is associated
with a northward-moving outflow boundary across Middle Georgia.
Sufficient SBCAPE remains (~1000-1500 J/kg) for thunderstorm
activity to linger over the next few hours before gradually waning
with further loss of earlier daytime heating. Some severe threat
will also remain at least for the next couple of hours before
convective trends are likely to weaken further. A Severe
Thunderstorm Watch remains in effect through midnight in far north
Georgia to account for the potential for at least an isolated
severe hail or gusty wind occurrence.

RW

&&

.SHORT TERM...
(This evening through Friday)
Issued at 453 PM EDT Thu May 8 2025

 - Severe Thunderstorm Watch in effect in far north Georgia until
midnight EDT.

 - Severe storms that develop this afternoon and evening will be
capable of producing large hail (up to 2") and damaging wind gusts.

With dewpoints mainly in the low to mid 60s and temperatures rising
into the 80s across the area into the 80s across the area, SBCAPE
values are in the 2000-2500 J/kg range in a largely untapped
airmass. Furthermore, cool air at the mid levels is serving to
steepen lapse rates at the 700-500 mb level. At this time, these
lapse rates range between 7.0-7.5 degrees C/km across roughly the
northern half of the forecast area. Meanwhile, a weak cold front
will advance through the Tennessee Valley region, which will help
initiate storms in the late afternoon hours. Effective-layer bulk
shear values of 30-40 kts are in place immediately ahead of the
frontal boundary, which will help thunderstorms become organized
into discrete supercells and broken line segments. Across north
Georgia, the combination of MUCAPE and strong mid-level lapse rates
could favor the development of large hail, even as large as 2
inches. Thus, large hail and damaging wind gusts will be the primary
hazards with any severe thunderstorms that occur this afternoon and
evening. Locally heavy rain and frequent lightning will additionally
be possible with any thunderstorms.

The Storm Prediction Center (SPC) has diagnosed a Slight Risk (level
2 of 5) across portions of north Georgia in the northern half of
our forecast area, with a Marginal Risk (level 1 of 5) elsewhere
across the forecast area. A Severe Thunderstorm Watch is in effect
across the far northern tier where the threat is expected to be
greatest, and will remain in effect until midnight. The evolution
of storms will need to be monitored into the night. Hi-res
guidance indicates the potential that these storms could develop
into an MCS and advance southeastward through the eastern part of
the state after midnight. Of course, I would like to stress that
MCS evolution and propagation is notoriously tricky and not always
handled well by hi- res guidance, so continued watching will be
warranted as the situation unfolds.

Winds are forecast to be light and variable during the overnight
hours. With ample low level moisture and temperatures forecast to
drop into the upper 50s and low 60s across north Georgia, fog and
low clouds are forecast as the airmass becomes saturated. This will
especially be true in far north Georgia and where rain occurs after
sunset. Here, areas of dense fog will be possible in the early
morning. With daytime heating on Friday, lingering fog should
dissipate by mid-morning.

On Friday, an elongated upper trough will extend from southeast
Canada to the ArkLaTex, with moist southwesterly upper flow
continuing to overspread the Southeast as a result. A shortwave
traversing the SW flow will push into the forecast area on Friday
afternoon and evening, which will provide a lifting mechanism and
lead to an increase in PoPs. High temperatures in the low to mid 80s
and dewpoints in the mid to upper 60s in central Georgia will
contribute to SBCAPE values between 1500-2500 J/kg, which will be
sufficient for at least scattered thunderstorms. With marginal
effective-layer bulk shear, a few storms in the afternoon and
evening could become strong, capable of producing gusty winds and
hail once again. A Marginal Risk (level 1 of 5) has been maintained
for portions of central/east Georgia.

King

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 453 PM EDT Thu May 8 2025

Key Messages:

 - Unsettled and cooler than normal weather conditions through
early next week

 - Localized flooding may become a concern, especially by early
next week after repeated rounds of moderate to heavy rainfall

The weekend will start off with continued unsettled weather, as
an upper level trough cuts off over the NW Gulf Coast and ridging
develops across the Caribbean. This will start a fairly stagnant
pattern, as the now-closed-off upper level low sits in place
along the Gulf Coast through the weekend. The low will pump
several rounds of warm moist air over Georgia, with daily chances
for showers and thunderstorms. From the early to middle portions
of next week, the low will finally lift north and east across the
Southeast US, with widespread moderate to heavy rainfall ahead of
it. The period of heaviest rainfall for Georgia looks to be
Monday and Tuesday, with increased concerns for localized
flooding on these due to the repeated rounds of rainfall over a
multiple day stretch. Overall, temperatures from the weekend
through early next week will be cooler than normal, with highs
generally in the 60s to low 70s, and overnight lows in the upper
50s to low 60s.

Culver

&&

.AVIATION...
(00Z TAFS)
Issued at 728 PM EDT Thu May 8 2025

VFR conditions prevail at TAF sites with FEW/SCT cu in the 5-7 kft
range. Iso -SHRA/TSRA will be possible this evening, primarily
02-05Z before chances diminish thereafter. Patchy MVFR cigs are
possible 10-14Z, mainly at ATL/AHN area sites, though confidence
in coverage is not high. Patchy fog is also possible, especially
in areas that receive any rainfall. SW winds this evening will
trend to W/NW on Friday at 4-8 kts.

//ATL Confidence...00Z Update...
Low to medium confidence in SHRA/TSRA coverage and morning lower
cig potential.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          59  84  59  81 /   0  30  40  10
Atlanta         62  84  61  80 /  20  30  30  10
Blairsville     57  81  53  74 /  10  50  50  20
Cartersville    63  84  57  79 /   0  40  30  10
Columbus        67  88  63  83 /   0  20  40  20
Gainesville     60  82  59  79 /  50  40  40  10
Macon           64  87  62  83 /   0  30  40  20
Rome            63  82  58  79 /   0  40  40  20
Peachtree City  62  85  59  81 /   0  20  50  10
Vidalia         70  88  65  86 /  10  60  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...King
LONG TERM....Culver
AVIATION...RW
Hazardous weather outlook, May 8, 9:27 PM EDT, 3 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
927 PM EDT Thu May 8 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
927 PM EDT Thu May 8 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms this afternoon could produce severe storms
across northern Georgia. The main threat will be damaging winds
and hail along with frequent lightning and heavy rain. A Severe
Thunderstorm Watch remains in effect for north Georgia until
midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated to scattered thunderstorms are expected across much of
north and central Georgia each day into the weekend. Any storms
will be capable of producing gusty winds, small hail, and frequent
lightning. A few severe thunderstorms are possible on Friday, with
damaging winds and large hail as the main threats. Periods of
heavy rainfall will be possible each day as well, with the
potential for localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 8, 10:59 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1059 PM EDT Thu May 8 2025

GAZ004>007-090330-
Gilmer GA-Whitfield GA-Murray GA-Fannin GA-
1059 PM EDT Thu May 8 2025

...A strong thunderstorm will impact portions of northwestern Gilmer,
northeastern Murray, northeastern Whitfield and northwestern Fannin
Counties through 1130 PM EDT...

At 1059 PM EDT, a strong thunderstorm was over Beaverdale, or 9 miles
north of Chatsworth, moving southeast at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Chatsworth, Eton, Crandall, Conasauga Lake, Tennga, Beaverdale,
Sumac, Cisco, Gregory, Cohutta Wilderness, and Mountaintown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northwestern Georgia.

&&

LAT...LON 3486 8456 3472 8456 3483 8486 3490 8491
      3499 8488 3499 8457
TIME...MOT...LOC 0259Z 295DEG 28KT 3492 8481

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 8, 11:05 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1105 PM EDT Thu May 8 2025

GAZ093>095-090330-
Macon GA-Peach GA-Houston GA-
1105 PM EDT Thu May 8 2025

...A strong thunderstorm will impact portions of northeastern Macon,
southern Peach and central Houston Counties through 1130 PM EDT...

At 1105 PM EDT, a strong thunderstorm was near Marshallville, or 9
miles south of Fort Valley, moving northeast at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Fort Valley, Warner Robins, Centerville, Byron, Marshallville,
Saint Louis, Meadowdale, Sand Bed, Houston Lake, Lakewood,
Powerville, Moss Oak, Bonaire, Winchester, Miami Valley, Kathleen,
and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3234 8387 3238 8397 3249 8399 3268 8368
      3244 8352
TIME...MOT...LOC 0305Z 239DEG 22KT 3242 8390

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, May 8, 11:20 PM EDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1120 PM EDT Thu May 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     Hail             1 SW Cassville          34.23N 84.86W
05/08/2025  M1.50 Inch       Bartow             GA   Public

1042 PM     Hail             White                   34.28N 84.75W
05/08/2025  E1.25 Inch       Bartow             GA   Public

            Report from mPING: Half Dollar (1.25 in.)
            just south of city of White.

1047 PM     Hail             White                   34.29N 84.75W
05/08/2025  E1.50 Inch       Bartow             GA   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

1050 PM     Hail             1 SW White              34.27N 84.75W
05/08/2025  E1.50 Inch       Bartow             GA   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

1051 PM     Hail             2 SW White              34.26N 84.76W
05/08/2025  E1.75 Inch       Bartow             GA   Public

            Report from mPING: Golf Ball (1.75 in.).

&&
Local storm report, May 8, 11:23 PM EDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1123 PM EDT Thu May 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     Hail             4 SE White              34.24N 84.70W
05/08/2025  M1.75 Inch       Bartow             GA   Emergency Mngr

            Report of 1.75 inch hail relayed via local
            emergency management near the intersection
            of Bells Ferry Rd and High Pointe Dr.

&&
Special weather statement, May 9, 12:10 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1210 AM EDT Fri May 9 2025

GAZ073-084-090445-
Wilkinson GA-Baldwin GA-
1210 AM EDT Fri May 9 2025

...A strong thunderstorm will impact portions of northern Wilkinson
and southern Baldwin Counties through 1245 AM EDT...

At 1209 AM EDT, a strong thunderstorm was over Coopers, or 10 miles
south of Milledgeville, moving east at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Milledgeville, Gordon, Ivey, McIntyre, Midway-Hardwick, Coopers,
Pancras, and Scottsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3283 8331 3300 8338 3311 8311 3308 8312
      3305 8310 3308 8305 3306 8304 3302 8307
      3299 8305 3297 8306 3297 8307 3295 8307
      3291 8305 3288 8304
TIME...MOT...LOC 0409Z 250DEG 25KT 3294 8327

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 9, 12:32 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1232 AM EDT Fri May 9 2025

GAZ060-072-073-090500-
Putnam GA-Baldwin GA-Jones GA-
1232 AM EDT Fri May 9 2025

...A strong thunderstorm will impact portions of northwestern
Baldwin, southwestern Putnam and northeastern Jones Counties through
100 AM EDT...

At 1232 AM EDT, a strong thunderstorm was over Blountsville, or near
Gray, moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Milledgeville, Eatonton, Meriwether, Ethridge, Plant Harlee Branch,
Bradley, Browns Crossing, Haddock, Resseaus Crossroads, Warfield, and
Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3296 8346 3309 8361 3334 8336 3324 8325
      3321 8326 3320 8327 3319 8327 3319 8326
      3317 8318 3315 8315
TIME...MOT...LOC 0432Z 227DEG 18KT 3308 8347

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:39 PM EDTSpecial Weather StatementFFCChattooga36 min
May 8, 8:42 PM EDTSpecial Weather StatementFFCDooly33 min
May 8, 8:49 PM EDTSpecial Weather StatementFFCStewart26 min
May 8, 9:02 PM EDTSpecial Weather StatementFFCDooly, Sumter28 min
May 8, 9:23 PM EDTSpecial Weather StatementFFCDade37 min
May 8, 9:39 PM EDTSpecial Weather StatementFFCStewart, Webster36 min
May 8, 9:42 PM EDTSpecial Weather StatementFFCFloyd33 min
May 8, 9:44 PM EDTSevere Thunderstorm WarningFFCDade, Walker46 min
May 8, 9:56 PM EDTSpecial Weather StatementFFCMacon, Schley, Sumter34 min
May 8, 10:16 PM EDTSpecial Weather StatementFFCCatoosa29 min
May 8, 10:20 PM EDTSpecial Weather StatementFFCBartow25 min
May 8, 10:27 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee48 min
May 8, 10:51 PM EDTSpecial Weather StatementFFCChattooga24 min
May 8, 10:59 PM EDTSpecial Weather StatementFFCMurray31 min
May 8, 11:05 PM EDTSpecial Weather StatementFFCHouston, Peach25 min
May 9, 12:10 AM EDTSpecial Weather StatementFFCBaldwin35 min
May 9, 12:32 AM EDTSpecial Weather StatementFFCPutnam28 min
May 9, 12:47 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock28 min
May 9, 12:54 AM EDTSpecial Weather StatementFFCMonroe36 min
May 9, 1:02 AM EDTSpecial Weather StatementFFCWilkes28 min
May 9, 1:08 AM EDTSpecial Weather StatementFFCNewton37 min
May 9, 1:15 AM EDTSevere Thunderstorm WarningFFCHancock, Putnam15 min
May 9, 1:29 AM EDTSpecial Weather StatementFFCMorgan, Newton31 min
May 9, 1:31 AM EDTSpecial Weather StatementFFCWarren29 min
May 9, 1:40 AM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren35 min
May 9, 1:54 AM EDTSpecial Weather StatementFFCLamar, Monroe36 min
May 9, 2:03 AM EDTSpecial Weather StatementFFCGreene27 min
May 9, 2:09 AM EDTSpecial Weather StatementFFCWarren36 min
May 9, 2:43 AM EDTSpecial Weather StatementFFCTaliaferro, Warren32 min
May 9, 2:45 AM EDTSpecial Weather StatementFFCTaliaferro30 min
May 9, 3:18 AM EDTSpecial Weather StatementFFCWarren27 min
May 9, 5:32 AM EDTDense Fog AdvisoryFFCCatoosa, Chattooga, Dade, Fannin, Gilmer, Murray and 4 more3 hr
May 9, 5:40 PM EDTSpecial Weather StatementFFCTelfair35 min
May 9, 5:43 PM EDTSpecial Weather StatementFFCMontgomery32 min
May 9, 6:08 PM EDTSpecial Weather StatementFFCToombs37 min
May 9, 6:15 PM EDTSpecial Weather StatementFFCWheeler30 min
May 9, 6:44 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler31 min
May 9, 7:05 PM EDTSpecial Weather StatementFFCToombs40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.